Volume 15 Number 2
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 15
Issue 2, 185–365
Issue 1, 1–184

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
Other MSP Journals
Author Index – V
Valette, Alain
The Chabauty space of $\mathbb{Q}_p^\times$
Van Andel, Ethan
Visual representation of the Riemann map and Ahlfors map via the Kerzman-Stein equation
Van Cott, Cornelia
A look at generalized perfect shuffles
van den Driessche, Pauline
Refined inertias of tree sign patterns of orders 2 and 3
Van Hengel, Pieter
Stability analysis for numerical methods applied to an inner ear model.
Vancliff, Michaela
A generalization of the matrix transpose map and its relationship to the twist of the polynomial ring by an automorphism
VandenBerg, Robert
Some generalizations of the ASR search algorithm for quasi-twisted codes
VanDerwerken, Douglas
A new go-to sampler for Bayesian probit regression
VanValkenburgh, Michael
Linear symplectomorphisms as R-Lagrangian subspaces
The length spectrum of the sub-Riemannian three-sphere
Varal, Shiwani
Multicast triangular semilattice network
Varga, Adrienn
On computable classes of equidistant sets: finite focal sets
Varga, Katherine
Analysis of a Sudoku variation using partially ordered sets and equivalence relations
Vargas, Roger
Leverage centrality of knight's graphs and Cartesian products of regular graphs and path powers
Vasconi, Karissa
New results on an anti-Waring problem
Vasilevska, Violeta
Information for faculty new to undergraduate research
Vatsala, Aghalaya
Superlinear convergence via mixed generalized quasilinearization method and generalized monotone method
Vecchio, Antonia
A numerical investigation on the asymptotic behavior of two delays Volterra discrete equations
Some investigations on a class of nonlinear integrodifferential equations on the half-line
Vega, Maria
Vega, Oscar
On the Levi graph of point-line configurations
Velasco-Perez, Hector
Existence of positive solutions for an approximation of stationary mean-field games
Velez-Santiago, Alejandro
The variable exponent Bernoulli differential equation
Veliz-Cuba, Alan
The number of fixed points of and-or networks with chain topology
Vella, David
Nilpotent orbits for Borel subgroups of $SO_{5}(k)$
Ver Steegh, Jonathan
Domino tilings of Aztec diamonds, Baxter permutations, and Snow Leopard permutations
Verheggen, Heidi
Nonultrametric triangles in diametral additive metric spaces
Versace, Chad
On graphs for which every planar projection lifts to a knotted spatial embedding
Vicente, Rico
Enumerating diagonalizable matrices over Z_p^k
Vidden, Chad
Invariant measures for hybrid stochastic systems
Trading cookies in a gambler's ruin scenario
Viertel, Ryan
Embeddedness for singly periodic Scherk surfaces with higher dihedral symmetry
Villella, Elise
Bounds on the artificial phase transition for perfect simulation of repulsive point processes
Vincze, Csaba
On computable classes of equidistant sets: finite focal sets
On equidistant polytopes in the euclidean space
Viola, Caterina
When the catenary degree meets the tame degree in embedding dimension three numerical semigroups
Vogel, Thomas
Identification of localized structure in a nonlinear damped harmonic oscillator using Hamilton's principle
Voigt, Cameron
Volić, Ismar
Low stages of the Taylor tower for r-immersions
Von Sprecken, Annalise
Eisenstein polynomials defining Galois dihedral p-adic fields of degree 2p
Voskanian, Edward
The Isoperimetric constant and Kazhdan constant of a Paley graph
Voskanyan, Vardan
Existence of positive solutions for an approximation of stationary mean-field games
Vuik, Kees
Stability analysis for numerical methods applied to an inner ear model.
Vuksanovic, Pavle
On cyclic and nontransitive probabilities
Vyas, Sonali
Peg solitaire in three colors on graphs